# SDR DLL17981774

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 63,719 hours
- Stage of operation: DE
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG 2.6 VIBES ON TAKEOFF FOR APPROX 30 SECONDS, VIBES 2.2 ON CLIMBOUT.  ON DESCENT, PULLED THROTTLE BACK 3.0 VIBES.  SHUTDOWN ENG IN ACCORDANCE WITH ABNORMAL CHECKLIST.  REPLACED ENGINE.
